# SDR ABXA9800833

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 3917624517
- Condition: Cracked
- Location: Lt Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILN - DURING C-CHECK, FOUND LOWER LEFT VENTRAL DOOR STOP SUPPORT FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-2 AND SRM 51-30-5.  ACFT TT:  49,258 HOURS.  AIRCRAFT TOTAL CYCLES:  39,935.  (X)
